# SDR AALA202306143996

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 25,689 hours, 3,435 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Coupling
- Condition: Disconnected
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  LAVATORY L2A-1L, L3F-1, AND L3F-1LC DO NOT FLUSH. EMERGENCY DECLARED; FLIGHT RETURNED TO DFW LANDING SAFELY. MAINTENANCE FOUND DISCONNECTED COUPLING ON LAVATORY L2A-1L TOILET ASSEMBLY CAUSING LEFT HAND LAVATORIES TO NOT FLUSH. RECONNECTED COUPLING AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER DMC-B787-A-38-42-41.
